MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION INC.; REGULAR PLANT BASED PLASTIC APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION INC.; REGULAR PLANT BASED PLASTIC APPLICATOR TAMPON
Model Number REGULAR PLANT BASED PLASTIC APPLICATOR
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer use seventh generation plant based plastic applicator regular tampon.During insertion consumer had inside plunger piece pull all the way through outer tube and remain in her vagina.She was unable to retrieve herself, and went to the emergency room for assistance after hours.They were able to remove the object without further incident.

Brand Name
SEVENTH GENERATION INC.
Common Device Name
REGULAR PLANT BASED PLASTIC APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra?e 30
d-02692
grosspostwitz,
GM 
MDR Report Key9969030
Report Number1648563-2020-00001
Device Sequence Number3835901
Product Code HEB
UDI-Device Identifier10732913447982
UDI-Public10732913447982
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2020
Report Date (Section F) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR PLANT BASED PLASTIC APPLICATOR
Device Lot Number04383/5816
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer01/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA01/14/2020